Journal of Applied Mathematics and Physics

Vol.2 No.9(2014), Paper ID 49146, 7 pages

DOI:10.4236/jamp.2014.29099

 

Existence and Uniqueness of Positive Solutions for Fourth-Order Nonlinear Singular Sturm-Liouville Problems

 

Ying He

 

School of Mathematics and Statistics, Northeast Petroleum University, Daqing, China

 

Copyright © 2014 Ying He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


He, Y. (2014) Existence and Uniqueness of Positive Solutions for Fourth-Order Nonlinear Singular Sturm-Liouville Problems. Journal of Applied Mathematics and Physics, 2, 875-881. doi: 10.4236/jamp.2014.29099.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.